# SDR COEA2011041420903

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB06
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/COE/DAMAGED FLOOR BEAM:  DISCOVERED CRACKED RIGHT LONGITUDINAL FLOORBEAM AFT OF FRAME 26.  FABRICATED NEW SECTION AND SPLICES.  DRILLED NEW FLOORBEAM AND SPLICES.  ALODINED, PRIMED, AND TOPCOATED FLOORBEAM AND SPLICES.  INSTALLED LONGITUDINAL FLOORBEAM BETWEEN FRAMES 25 AND 27.
